Advertisement

Czechoslovak Mathematical Journal

, Volume 50, Issue 2, pp 397–399 | Cite as

Simple zeropotent paramedial groupoids are balanced

  • Robert El Bashir
  • Jaroslav Ježek
  • Tomáš Kepka
Article
  • 17 Downloads

Abstract

This short note is a continuation of [1] and [2] and its purpose is to show that every simple zeropotent paramedial groupoid containing at least three elements is strongly balanced in the sense of [4].

commutative semigroup invariant congruence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. R. Cho, J. Ježek and T. Kepka: Paramedial groupoids (preprint).Google Scholar
  2. [2]
    J. R. Cho, J. Ježek and T. Kepka: Simple paramedial groupoids (preprint).Google Scholar
  3. [3]
    J. Ježek and T. Kepka: Linear equational theories and semimodule representations (preprint).Google Scholar
  4. [4]
    T. Kepka and P. Němec: Simple balanced groupoids. Acta Univ. Palack. Olomouc. Fac. Rerum Natur. Math. 35 (1996), 53–60.Google Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2000

Authors and Affiliations

  • Robert El Bashir
    • 1
  • Jaroslav Ježek
    • 1
  • Tomáš Kepka
    • 1
  1. 1.Charles UniversityPraha 8Czech Republic

Personalised recommendations